Ashton-inspired scaremongering drives short-term Xanax user into arms of anti-psychiatry cult

Looking for some advice New Here
« on: April 26, 2017, 09:31:37 pm »

[Buddie]

Hey guys, I’ve been taking .25 of Xanax for 1 month now. I want to taper off. My doctor thinks I will be fine just stopping cold turkey but I don’t feel ok with that. I began tapering last week taking 3/4 of a .25 by breaking it up into 4 peices. Did that seven days. Now taking 1/2 of .25 plan to do this for 7 days. Then take only 1/4 of .25 for a week then stop. Could someone tell me is this a good taper plan? I have heard some scary stories of tapering that makes me nervous. Let me know any advice please guys. Thank you!

RESCUE DOSE HELL

F*ing Rescue Dose
« on: April 08, 2017, 01:24:49 pm »

[Buddie]

The past week since CT has been going pretty well considering…up until 2 nights ago. My husband surprised me with a 3rd year wedding anniversary to the beach. Getting out of my environment was great as well as the sun and sand.

HOWEVER, first night I get hit with insomnia for the first time since tapering/CT. Falling asleep wasn’t the issue, but I woke up at 3:30 AM and for the life of me, could not go back to sleep.

Same thing last night…fell asleep about midnight to wake up at 3:30 AM and lay here trying everything to go back to sleep…fail. Then once I got up, the nausea hit, upset bowels, pouring sweat, then freezing…body temp back and forth totally crazy. Unfortunately, I still had my pills in my purse and broke down and took a rescue dose for the first time. I am SO disappointed. Maybe if I weren’t on this trip, I could’ve rode it out. But I don’t want to ruin the trip.

What’s strange is the rescue dose did nothing for relief and actually seemed to amp up the sweating/chills/freezing body temp symptoms. Why would it have the reverse effect like that?

No guts, no glory

Recovery a lie?
« on: February 25, 2017, 01:25:12 pm »

[Buddie]

I have been back in a horrible wave for the past 10 days that is just as bad as acute. Not sleeping at all again. Going 3 – 4 days in row with zero sleep. How is this even possible when I was doing so well for over a month! I must be permanently damaged and will never recover. If I had any guts, I would put a bullet in my head!

Addict begs for pills, blames doctor for taking them

What the hell psychiatrists learn at school!?
« on: August 05, 2016, 06:43:02 pm »

[Buddie]

5 years studying medicine plus another 5 years in psychiatry; that’s what amount to the total studying a psychiatrist go through in Quebec, Canada. 10 years total! In spite of all this my psychiatrist allowed me to take Ativan for 2 years non stop. The other day I told her that she should not have allowed me to take a benzo for so long! She awnsered that I ask her to do so… WHAT? I replied that she’s the professional And she should know better! And that was her responsibility to say NO. I mean it’s even written on the benzodiazepines leaflets to take them short term! It’s all over the Internet and the Canadian health ministry website! Even my new GP said so.

I will NEVER pardon her. NEVER. I am in awe at the level of incompetence even psychiatrists can be!
What do they learn at school!? I don’t know if it’s the same in the US or Europe…

Sorry, I had to vent…

80-year-old buys ticket on Moran’s roller coaster to Hell

Who I am.....
« on: June 05, 2016, 11:20:27 pm »

Buddie

I am Ron ,age 79. I am badly addicted to clonazepam. My physician warned me of this possibility, and now MUST do something about it. I have been taking 2MG daily for over 10 years. I’m sick and tired of sleeping the clock around, but CAN NOT sleep without my daily ‘hit’. (Also tired of being sick and constantly tired)

Addict’s brain burning for two years – doesn’t go to doctor, goes to cult

Burning sensation in my brain?
« on: February 14, 2016, 11:25:47 am »

[Buddie]

I’ve been off all anti-depressants and benzos for 2 yrs.Started having pain in my joints and mucles so they put me on opioids. It all spun out of control after that I have had burning sensations throughout my head for 2 yrs. now. I’m not on any meds for 2 yrs. and still having the burning head pain. Can these drugs do that. Has this happened to anyone else out there? I haven’t heard anyone else talk about it. Help please. I’m looking into amino acid iv theropy does this work even after being off the drugs for 2 yrs. already? Thank you for listening to me. I really need your help. Thank you.

WELCOME TO HELL

richo1108 brand new to this site
« on: February 12, 2016, 10:09:50 pm »

richo1108

To help go through the recovery cycle. The drugs I have been on are Alprazolam for 28 years and Valium to come of alprazolam for approx. 9 months. I’m now 13 months free from benzos after 9 months of tapering. My main issues now are constant repeating of song like noises in my head and vibrations throughout my body but mainly in my feet and toes that can actually be quite painful. Need help to cope with these symptoms and is it normal?

12mg a day Xanax eater’s 2 year taper

waI Stopped taking Benzos last year after 15 years use
« on: February 03, 2016, 01:13:05 am »

[Buddie]

I began tapering two years ago from Xanax, 12 mg per day; by Feb. 14, 2015 I took my last pill and have been benzo […] for one full year with just one exception. Sadly, I still suffer from fairly extreme withdrawal problems. I am looking for advice, help, and support.

Re: I Stopped taking Benzos last year after 15 years use
« Reply #1 on: February 03, 2016, 01:44:29 am »

[Buddie]

Wow!
Congrats!
Hope all goes well!

Re: I Stopped taking Benzos last year after 15 years use
« Reply #2 on: February 03, 2016, 02:27:09 am »

[Buddie]

Welcome from me too! Wow, 12 mg…that is quite the accomplishment!

Re: I Stopped taking Benzos last year after 15 years use
« Reply #3 on: February 03, 2016, 03:31:56 am »

[Buddie]

A one-year taper is actually short for 12mg of Xanax for 15 years, since it’s
one of the “super benzos” (like Klonopin and Ativan). So I’m not surprised
that you are having trouble one year after jump day.

In my 26 months of hell since ending Klonopin (and ssri’s), I’ve learned to avoid
foods and situations that spike my symptoms. Glutamates are the enemy since
neurons are exposed to them, and I’m still not sure how to control them.
(If you post a signature it will help you define your history for yourself
and others who comment.)
I think that lack of sleep and exercise badly hurt my situation.

My 6-week self-taper was totally inadequate after 20 years of prescribed meds.
I’m still in deep trouble. Some things improved a bit, but other things declined
a bit due to my circumstances, my lack of personal knowledge, and lack of
informed medical help.
I would look for a quality book on your condition, since it will deal with
the spectrum of issues.

Kooky Monday: Ashton tapers cause Angelina Jolie lizard hands?

Is this vain?
« on: January 04, 2016, 10:05:44 pm »

[Buddie]

Approaching 23 months i realized…my hands are veiny 90 yr old hands. The blue veins are so prominent and stick out. Will this be permanent?? My mind is telling me yes. I only have Angelina Jolie as reference. Beautiful face but awfully veiny man hands. Didn’t she use to abuse drugs? She must have those hands from a drug withdrawal.

This post is very superficial but i want to give hope to those suffering still that the acute does end and you are able to focus on ‘other’ things when the worst is over. For me at the present moment, its my appearance becus i am still very socially awkward and being aware of how my body has changed makes me uncomfortable.